# SDR SWAA2022082644594

- Difficulty date: August 23, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 52,036 hours, 31,113 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING #6 SLAT I/B AUX TRACK COVER BRACKET (I/B) CRACKED / [01] REMOVED AND REPLACED RT WING #6 SLAT I/B AUX TRACK COVER BRACKET (I/B) PER AMM 20-50-11
